Letters in Mathematical Physics

, Volume 106, Issue 11, pp 1479–1497 | Cite as

G2-Monopoles with Singularities (Examples)

Article

Abstract

G2-Monopoles are solutions to gauge theoretical equations on G2-manifolds. If the G2-manifolds under consideration are compact, then any irreducible G2-monopole must have singularities. It is then important to understand which kind of singularities G2-monopoles can have. We give examples (in the noncompact case) of non-Abelian monopoles with Dirac type singularities, and examples of monopoles whose singularities are not of that type. We also give an existence result for Abelian monopoles with Dirac type singularities on compact manifolds. This should be one of the building blocks in a gluing construction aimed at constructing non-Abelian ones.

Keywords

monopole G2-manifold 

Mathematics Subject Classification

Primary 57R57 53C29 53C38 53C07 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Acharya, B.S., Gukov, S.: M theory and singularities of exceptional holonomy manifolds. Phys. Rep. 392(3), 121–189 (2004)Google Scholar
  2. 2.
    Bryant, R.L., Salamon S.M.: On the construction of some complete metrics with exceptional holonomy. Duke Math. J. 58(3), 829–850 (1989). doi:10.1215/S0012-7094-89-05839-0
  3. 3.
    Bryant, R.L.: Some remarks on G2-structures. In: Proceedings of Gökova Geometry-Topology Conference 2005, pp. 75–109 (2006)Google Scholar
  4. 4.
    Crowley, D., Nordström, J.: A new invariant of G2-structures. arXiv:1211.0269v2 (2013)
  5. 5.
    Donaldson, S.K., Segal, E.P.: Gauge theory in higher dimensions, II. In: Surveys in Differential Geometry. Volume XVI. Geometry of Special Holonomy and Related Topics, pp. 1–41 (2011)Google Scholar
  6. 6.
    Hitchin, N.: Lectures on special Lagrangian submanifolds. ArXiv mathematics e-prints (1999-07) arXiv:math/9907034
  7. 7.
    Oliveira G.: Monopoles on the Bryant–Salamon G2-manifolds. J. Geom. Phys. 86, 599–632 (2014)ADSMathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Pauly, M.: Monopole moduli spaces for compact 3-manifolds. Math. Ann. 311(1), 125–146 (1998). doi:10.1007/s002080050180 (English)
  9. 9.
    Wang H.C.: On invariant connections over a principal fibre bundle. Nagoya Math. J. 13, 1–19 (1958)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Wang, Y.: Deformation of singular connections I: G 2-instantons with point singularities. ArXiv e-prints. arXiv:1602.05701 (2016)

Copyright information

© Springer Science+Business Media Dordrecht 2016

Authors and Affiliations

  1. 1.Duke UniversityDurhamUSA

Personalised recommendations